Our partner

Diphenhydramine

Drug Addiction message board, open discussion, and online support group.

Moderator: Oliveira

Diphenhydramine

Postby Nevermind » Thu Oct 12, 2006 1:40 pm

Have you ever taken a high dosage (over 100 mg) of diphenhydramine?(Benadryl, Sominex). Please state what it did, how large the dosage (in milligrams) was, and your height and weight.
Nevermind
Consumer 5
Consumer 5
 
Posts: 136
Joined: Mon Sep 11, 2006 10:14 pm
Local time: Wed Aug 20, 2014 2:49 am
Blog: View Blog (0)


ADVERTISEMENT

Postby Xvall » Wed Jan 31, 2007 2:50 am

I use diphenhydramine consistently. I usually take around 100mg on any given night in order to facilitate sleep (I weigh 107 lbs), and have taken greater amounts in order to achieve a recreational high. I highly recommend against using diphenhydramine recreationally as it is dangerous, and the hallucinations that ensure from massive doses are in no way akin to the warm and colorful hallucinations such as those derived from Psilocybin and LSD. Diphenhydramine hallucinations are usually terrifying, vivid, and indistinguishable from reality - which physical effects comparable to dehydration. The experience will probably be extremely unsatisfactory and I doubt you would want to repeat it again.

100 mg of diphenhydramine is barely above the recreational dosage, however. You will probably feel tired and heavy, if you have never used diphenhydramine before. If you're used to the feeling, like me, and have been ingesting diphenhydramine regularly for several years, I doubt you'll feel much other than slight lightheadedness. Do not drive under the influence of diphenhydramine - do not take it if you have important occupational or academic duties you need to fulfill later. After sleeping, diphenhydramine will often leave you with a sense of grogginess.

For more information on diphenhyramine, or any substance, legal or illegal, do check http://www.erowid.org ; an excellent and generally unbiased source on a myriad of mind-altering agents. You can read personal experience reports from a number of people about what happened when they took various amounts of diphenhydramine.
Last edited by Xvall on Fri Mar 26, 2010 7:16 am, edited 1 time in total.
11:18 am, Greenwich Mean Time, December 21, 2012 AD.
User avatar
Xvall
Consumer 4
Consumer 4
 
Posts: 97
Joined: Tue Jan 30, 2007 10:37 pm
Local time: Wed Aug 20, 2014 6:49 am
Blog: View Blog (0)

Postby Janie » Wed Jan 31, 2007 6:32 am

Xvall,
Why do you take Benadryl to sleep? There are better drugs to facilitate sleep that won't give you a headache or hangover.

You weight 107 pounds?! Do you have an eating disorder? I don't think I've ever known any adult who weighed that little, and certainly not a man.
Janie
Consumer 6
Consumer 6
 
Posts: 224
Joined: Sun Dec 31, 2006 4:16 am
Local time: Wed Aug 20, 2014 1:49 am
Blog: View Blog (0)

Postby Nevermind » Thu Feb 01, 2007 5:04 am

Thanks a lot for the awesome site Xvall...but I have already tried using diphenhydramine for its deliriant effects twice. Everyone took too long to post replies on this :( . The second time I just chugged the little bottle and it was great. I haven't done it since because I care about my liver but if I have another depressive episode I probably will. Most likely, I'll have a big one in the summer and hopefully I'll have enough money to load up on the stuff. I wanna try hydrocodone too...but with out the acetominophen and stuff. Maybe I'll die of liver failure by the end of the summer. Who knows?
Nevermind
Consumer 5
Consumer 5
 
Posts: 136
Joined: Mon Sep 11, 2006 10:14 pm
Local time: Wed Aug 20, 2014 2:49 am
Blog: View Blog (0)

Postby Bluesnowleopard » Fri Feb 02, 2007 6:11 am

In smaller doses, diphenhydramine is an effective and inexpensive sleeping aid, very widely available. Also, since it is an anti-histamine, if you tend to get itchy when you're trying to get to sleep, it works well. I've used it often for that purpose. Or if you have a dripping sinus that prevents you from sleeping, it works for that. But if I use it more than occasionally, it tends to put me in an irritable mood. I've never liked it at all in larger doses, it is very dehydrating for one thing (make sure you drink extra water if you take this stuff). Larger doses just give me a migraine headache. I weigh between 135 and 155lbs depending on the time of year. I usually take 25mgs as a sleep aid when I do and find that to be effective.

Gary
User avatar
Bluesnowleopard
Consumer 5
Consumer 5
 
Posts: 137
Joined: Sun Dec 03, 2006 5:55 am
Local time: Wed Aug 20, 2014 1:49 am
Blog: View Blog (0)

Postby Xvall » Sat Feb 03, 2007 7:17 am

Nevermind wrote:Thanks a lot for the awesome site Xvall...but I have already tried using diphenhydramine for its deliriant effects twice. Everyone took too long to post replies on this :( . The second time I just chugged the little bottle and it was great. I haven't done it since because I care about my liver but if I have another depressive episode I probably will. Most likely, I'll have a big one in the summer and hopefully I'll have enough money to load up on the stuff. I wanna try hydrocodone too...but with out the acetominophen and stuff. Maybe I'll die of liver failure by the end of the summer. Who knows?


Well, I can't stop you, but you should keep in mind the risks. Liver failure can be a painful thing and if you are looking for substances that will give you an enjoyable high there are other that are probably a lot less dangerous and more satisfying. I probably shouldn't suggest substituting one addiction for another (if you're even addicted) but diphenhydramine is generally regarded as a bad choice for recreational drug use.

Xvall,
Why do you take Benadryl to sleep? There are better drugs to facilitate sleep that won't give you a headache or hangover.


Benadryl is the one that I'm the most used to, afford the cheapest, and works best for me at this point. I've tried Melatonin and Valerian Root and while both of them make my sleep a lot more natural and efficient they usually just don't feel strong enough for me, and I rarely have any. I know where to obtain diphenhydramine quite easilly in bulk, however.

You weight 107 pounds?! Do you have an eating disorder? I don't think I've ever known any adult who weighed that little, and certainly not a man.


People would probably say I have an eating disorder but I don't intentionally go out of my way not to eat. In general I'm just not very hungry (diphenhydramine always kills my appetite, as does the DXM in cough syrup, so maybe this has something to do with it); I never force myself to vomit, or neglect eating for days. I only eat when I'm hungry, which is maybe once or twice a day, and I just can't seem to eat much and rarely finish a meal in its entirely or make sure to eat something small. I'm pretty short, though. I'm definitely underweight but not too much so because of my height. I have a terrible diet and I've already resigned to the fact that I'm going to die younger than I have to, but I think I'm ok with that for now. Maybe if I start feeling physically ill I'll have more enthusiasm to change my diet.
11:18 am, Greenwich Mean Time, December 21, 2012 AD.
User avatar
Xvall
Consumer 4
Consumer 4
 
Posts: 97
Joined: Tue Jan 30, 2007 10:37 pm
Local time: Wed Aug 20, 2014 6:49 am
Blog: View Blog (0)

Postby Nevermind » Wed Feb 07, 2007 5:30 am

Xvall wrote:there are other that are probably a lot less dangerous and more satisfying.

Can you please tell me? Anything besides marijuana because I already have motivation problems.
Nevermind
Consumer 5
Consumer 5
 
Posts: 136
Joined: Mon Sep 11, 2006 10:14 pm
Local time: Wed Aug 20, 2014 2:49 am
Blog: View Blog (0)

Postby Xvall » Wed Feb 14, 2007 4:47 am

I'm not sure if I should be giving you drug advice. You might just want to stay away from drugs altogether if you have very ba motivational problems, but you should definitely look into something other than diphenhydramine otherwise you might end up a lifeless shell like me.

Do you enjoy caffeine? Sometimes that jolt is what some people need to get through their day.
11:18 am, Greenwich Mean Time, December 21, 2012 AD.
User avatar
Xvall
Consumer 4
Consumer 4
 
Posts: 97
Joined: Tue Jan 30, 2007 10:37 pm
Local time: Wed Aug 20, 2014 6:49 am
Blog: View Blog (0)

Postby Nevermind » Thu Feb 15, 2007 2:55 am

Caffeine doesn't stimulate me for some reason. I'm sure Adderall would do the trick.

But I think I'm gonna stick to music to escape reality.
Nevermind
Consumer 5
Consumer 5
 
Posts: 136
Joined: Mon Sep 11, 2006 10:14 pm
Local time: Wed Aug 20, 2014 2:49 am
Blog: View Blog (0)

Postby CriminallyVulgar » Fri Sep 14, 2007 7:38 am

I've taken up to 1200mg of it before. I weigh 250lbs and that much gave me a minor seizure. Which that drug will do in high enough doses. It doesn't make you trip, it makes you delusional. The things you see aren't beautiful and mind expanding, they are plain ordinary things that just aren't there. I talked to friends who weren't there, i smoked a pack of cigarettes I didn't have, I watched some tv shows that weren't on. It makes you horribly dehydrated, swallowing is incredibly difficult and if you are a guy it will give you really really bad shrinkage.

I've tried about every drug in existance, legal and illegal. Diphenhydramine is one of the few that isn't fun in the least.
User avatar
CriminallyVulgar
Consumer 6
Consumer 6
 
Posts: 558
Joined: Thu Jul 26, 2007 8:54 pm
Local time: Wed Aug 20, 2014 1:49 am
Blog: View Blog (0)

Next

Return to Drug Addiction

Who is online

Users browsing this forum: No registered users and 10 guests

cron